Does Saxenda make you thirsty?

K

Kubira

New Member
Premium Member
Feb 17, 2021
2
1
3
I've lost nearly 2.1 kg in three weeks and I’m so chuffed with my results so far .. but all that time I was feeling so much dryness in my mouth! Is it because of Saxenda injection? I guess you can call it a side effect. I think I drank 5 and 1/2 litres of water yesterday and I could've drank more. :weary_face:
 
Kubira said:
I've lost nearly 2.1 kg in three weeks and I’m so chuffed with my results so far .. but all that time I was feeling so much dryness in my mouth! Is it because of Saxenda injection? I guess you can call it a side effect. I think I drank 5 and 1/2 litres of water yesterday and I could've drank more. :weary_face:
Hello, dear @Kuriba,
Yeaah, it's a common side effect of all the weight loss medications. 5 liters??? Wow. I guess, 3 liters a day is enough.
Try some chewing gums, dear. And let me know if it works.
 

Similar threads

S
Replies
1
Views
351
StacyB
StacyB
StacyB
Replies
0
Views
584
StacyB
StacyB
B
Replies
1
Views
751
April
April
B
Replies
1
Views
823
StacyB
StacyB
K
Replies
1
Views
850
StacyB
StacyB